# SDR CA041029009

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,524 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038300
- Condition: Failed
- Location: Nr 2
- Part time: 28,991 hours, 37,004 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AT 11,000 FT FLIGHT CREW HEARD A 'BANG' FOLLOWED BY AIRCRAFT YAW.  NR 2 ENGINE FAILED AND WAS SHUT DOWN AND FEATHERED USING ALTERNATE FEATHER. AIRCRAFT RETURNED FOR NORMAL SINGLE ENGINE LANDING AT DEPARTURE AIRPORT. NR 2 ENGINE ASSEMBLY REPLACED. AIRCRAFT RETURNED TO SERVICE. ENGINE RETURNED TO OVERHAUL FACILITY. TEARDOWN REPORT WILL BE FORWARDED TO TSB WHEN AVAILABLE.
